# SDR YYFA20140504001

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 43,126 hours, 35,385 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 1.4 EPR TAKEOFF AURAL CONFIGURATION FLAP WITH FLAPS SET IN 11 DEGREES POSITION & INDICATION NORMAL.
